# SDR HSY2005F00003

- Difficulty date: February 4, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N903FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0003
- Aircraft time: 2,228 hours
- Engine: Pwa PT6A114
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Part number: AS3209009
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(MRR NR 01-020405)  DURING DEPARTURE, PILOT NOTICED AN ENGINE POWER LOSS AND FLUCTUATION AND ABORTED THE TAKEOFF.  AFTER REDUCING POWER, THE PILOT EXPERIENCED A STRONG FUEL SMELL IN THE COCKPIT.  MAINTENANCE FOUND THAT THE NR 10 FUEL NOZZLE TRANSFER TUBE WAS LOOSE AND LEAKING FUEL.  REPLACED ALL O-RINGS, FUEL NOZZLE GASKET AND RESCUED TRANSFER TUBE AND FUEL NOZZLE.  (NM05200503118) (K)
